# SDR SIMA20130104008

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 25,753 hours, 23,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: 6243
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4280 THE CREW REPORTED THE CAPTAIN FLASHLIGHT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW FLASHLIGHT IAW EMB AMM 25-60-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
